# SDR SWAA2022040647394

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO Z CHANNEL BETWEEN STA 727F-847; STR 25L; LBL 21; WL 150 HAS CORROSION AROUND MULTIPLE FASTENER HOLES. / REMOVED AND REPLACED ZEE CHANNEL AFT CARGO STA 727A-847 STR 25L WL 150 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AMM 51-21-72-370-804; AMM 51-21-41-701 AND DWG #146A7506
